On non-unicity of solutions of a system of differential equations

Vladimír Doležal

Časopis pro pěstování matematiky (1960)

  • Volume: 085, Issue: 3, page 311-337
  • ISSN: 0528-2195

How to cite


Doležal, Vladimír. "O nejednoznačnosti řešení soustavy diferenciálních rovnic." Časopis pro pěstování matematiky 085.3 (1960): 311-337. <http://eudml.org/doc/20701>.

author = {Doležal, Vladimír},
journal = {Časopis pro pěstování matematiky},
keywords = {nonuniqueness},
language = {cze},
number = {3},
pages = {311-337},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O nejednoznačnosti řešení soustavy diferenciálních rovnic},
url = {http://eudml.org/doc/20701},
volume = {085},
year = {1960},

AU - Doležal, Vladimír
TI - O nejednoznačnosti řešení soustavy diferenciálních rovnic
JO - Časopis pro pěstování matematiky
PY - 1960
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 085
IS - 3
SP - 311
EP - 337
LA - cze
KW - nonuniqueness
UR - http://eudml.org/doc/20701
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.